# SDR UPS05244732

- Difficulty date: June 12, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT CRACKED O/B OF S26R AT BS 600 LWR SECTION OF CLEAT ADJACENT TO S 26.  REMOVED DAMAGED CLEAT IAW SRM 51-30-2.  FABRICATED CLEAT IAW SRM 51-20-1.  INSTALLED CLEAT IAW SRM 51-30-2.
